Alert archive / Missouri / River Flood Warnings in 2024

River Flood Warning 53, NWS St. Louis, MO

May 5, 2024Saint Charles County, Saint Louis County, Missouri

NWS St. Louis, MO issued this river flood warning at May 5, 2024, 9:25 AM CDT for Saint Charles County, Saint Louis County, Missouri. It took effect at May 5, 2024, 7:00 PM CDT. It was in force for 42 hr.

The area

The outline as issued.

The facts

Issued
May 5, 2024, 9:25 AM CDT (14:25 UTC)
In effect from
May 5, 2024, 7:00 PM CDT
Expired
May 7, 2024, 1:00 PM CDT
In force
42 hr
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Flood severity
Minor

Counties Saint Charles County, MO, Saint Louis County, MO

The radar

The St Louis radar (KLSX), 25 km from the middle of the area, began a volume at 14:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Missouri River at St. Charles (SCLM7).

Action stage
23 ft
Minor stage
25 ft
Moderate stage
30 ft
Major stage
36 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 06935965, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

640 
WGUS43 KLSX 051425
FLWLSX

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service St Louis MO
925 AM CDT Sun May 5 2024

...The National Weather Service in St Louis MO has issued a Flood 
Warning for the following river in Missouri...

  Missouri River at St. Charles.

River forecasts are based on observed precipitation and forecast 
precipitation for the next 24 hours.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

This product, along with additional weather and stream information, 
is available at https://water.noaa.gov/wfo/lsx

&&

MOC183-189-070230-
/O.NEW.KLSX.FL.W.0053.240506T0000Z-240507T1800Z/
/SCLM7.1.ER.240506T0000Z.000000T0000Z.240506T1200Z.NO/
925 AM CDT Sun May 5 2024

...FLOOD WARNING IN EFFECT FROM THIS EVENING TO EARLY TUESDAY 
AFTERNOON...

* WHAT...Minor flooding is forecast.

* WHERE...Missouri River at St. Charles.

* WHEN...From this evening to early Tuesday afternoon.

* IMPACTS...At 25.0 feet, Downstream near this stage, Missouri Route 
  H at Island Road and agricultural bottomland may begin flooding, 
  depending on Mississippi River flow and backwater.

* ADDITIONAL DETAILS...
  - At 9:00 AM CDT Sunday the stage was 24.8 feet.
  - Forecast...The river is expected to rise above flood stage
    this evening to a crest of 25.1 feet late tonight.
  - Flood stage is 25.0 feet.



&&


                Fld   Observed  Forecasts (7:00 am)
Location        Stg    Stage    Mon   Tue   Wed   Thu   Fri

Missouri River
  St. Charles   25.0    24.8    25.0  24.4  23.7  22.1  19.8



&&

LAT...LON 3891 9033 3886 9018 3881 9017 3859 9072
      3865 9078


$$

Gosselin
4 follow-up statements
354 
WGUS83 KLSX 060145
FLSLSX

Flood Statement
National Weather Service St Louis MO
845 PM CDT Sun May 5 2024

...The Flood Warning is extended for the following rivers in 
Missouri...

  Missouri River at St. Charles.

...The Flood Warning continues for the following rivers in 
Missouri...

  Missouri River near Chamois.

  Missouri River at Hermann.

River forecasts are based on observed precipitation and forecast 
precipitation for the next 24 hours.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

This product, along with additional weather and stream information, 
is available at https://water.noaa.gov/wfo/lsx

&&

MOC183-189-071345-
/O.EXT.KLSX.FL.W.0053.000000T0000Z-240508T0900Z/
/SCLM7.1.ER.240505T1736Z.240506T0130Z.240507T0300Z.NO/
845 PM CDT Sun May 5 2024

...FLOOD WARNING NOW IN EFFECT UNTIL EARLY WEDNESDAY MORNING...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Missouri River at St. Charles.

* WHEN...Until early Wednesday morning.

* IMPACTS...At 25.0 feet, Downstream near this stage, Missouri Route 
  H at Island Road and agricultural bottomland may begin flooding, 
  depending on Mississippi River flow and backwater.

* ADDITIONAL DETAILS...
  - At 8:30 PM CDT Sunday the stage was 25.3 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 8:30 PM CDT Sunday was 25.3 feet.
  - Forecast...The river is expected to fall below flood stage
    late tomorrow evening and continue falling to 19.8 feet
    Friday evening.
  - Flood stage is 25.0 feet.



&&


                Fld   Observed  Forecasts (7:00 am)
Location        Stg    Stage    Tue   Wed   Thu   Fri   Sat

Missouri River
  St. Charles   25.0    25.3    24.8  24.0  22.5  20.7  MSG



&&

LAT...LON 3891 9033 3886 9018 3881 9017 3859 9072
      3865 9078


$$

MOC027-151-071345-
/O.EXT.KLSX.FL.W.0029.000000T0000Z-240509T1800Z/
/CMSM7.1.ER.240429T1217Z.240506T0600Z.240508T0600Z.NO/
845 PM CDT Sun May 5 2024

...FLOOD WARNING NOW IN EFFECT UNTIL EARLY THURSDAY AFTERNOON...

* WHAT...Minor flooding is forecast.

* WHERE...Missouri River near Chamois.

* WHEN...Until early Thursday afternoon.

* IMPACTS...At 17.0 feet, Flood Stage:  Lower lying bottom land 
  begins to flood.

* ADDITIONAL DETAILS...
  - At 11:00 AM CDT Friday, May 03 the stage was 17.5 feet.
  - Forecast...The river is expected to fall below flood stage
    early Wednesday morning and continue falling to 11.0 feet
    Friday evening.
  - Flood stage is 17.0 feet.



&&


 Fld   Observed  Forecasts (7:00 am)
 Stg    Stage    Tue   Wed   Thu   Fri   Sat

 17.0   15.5     18.7  17.9  16.4  13.5  11.7

&&

LAT...LON 3871 9185 3873 9161 3866 9161 3865 9190
      3858 9194 3864 9198


$$

MOC073-139-071345-
/O.EXT.KLSX.FL.W.0028.000000T0000Z-240508T1200Z/
/HRNM7.1.ER.240429T1600Z.240430T2200Z.240507T0600Z.NO/
845 PM CDT Sun May 5 2024

...FLOOD WARNING NOW IN EFFECT UNTIL WEDNESDAY MORNING...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Missouri River at Hermann.

* WHEN...Until Wednesday morning.

* IMPACTS...At 22.3 feet, Southern portions of Old Rock Road and 
  Twisters Road south of Rhineland begin flooding near this height.

* ADDITIONAL DETAILS...
  - At 7:30 PM CDT Sunday the stage was 22.5 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 7:30 PM CDT Sunday was 22.6 feet.
  - Forecast...The river is expected to fall below flood stage
    early Tuesday morning and continue falling to 11.8 feet
    Sunday, May 12.
  - Flood stage is 21.0 feet.



&&


                Fld   Observed  Forecasts (7:00 am)
Location        Stg    Stage    Tue   Wed   Thu   Fri   Sat

Missouri River
  Hermann       21.0    22.5    20.8  19.3  16.3  14.3  13.0



&&

LAT...LON 3875 9136 3866 9119 3861 9123 3866 9139
      3866 9161 3873 9161


$$

Maples
952 
WGUS83 KLSX 061446
FLSLSX

Flood Statement
National Weather Service St Louis MO
946 AM CDT Mon May 6 2024

...The Flood Warning is extended for the following rivers in 
Missouri...

  Missouri River at St. Charles.

  Osage River near Mari-Osa Campground.

  Meramec River near Arnold.

  Missouri River at Hermann.

...The Flood Warning continues for the following rivers in 
Missouri...

  Missouri River near Chamois.

  Black River near Annapolis.

River forecasts are based on observed precipitation and forecast 
precipitation for the next 24 hours.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

This product, along with additional weather and stream information, 
is available at https://water.noaa.gov/wfo/lsx

&&

MOC183-189-080300-
/O.EXT.KLSX.FL.W.0053.000000T0000Z-240508T1800Z/
/SCLM7.1.ER.240505T1736Z.240506T1100Z.240507T1200Z.NO/
946 AM CDT Mon May 6 2024

...FLOOD WARNING NOW IN EFFECT UNTIL EARLY WEDNESDAY AFTERNOON...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Missouri River at St. Charles.

* WHEN...Until early Wednesday afternoon.

* IMPACTS...At 25.0 feet, Downstream near this stage, Missouri Route 
  H at Island Road and agricultural bottomland may begin flooding, 
  depending on Mississippi River flow and backwater.

* ADDITIONAL DETAILS...
  - At 9:30 AM CDT Monday the stage was 25.4 feet.
  - Forecast...The river is expected to fall below flood stage
    tomorrow morning and continue falling to 22.3 feet Saturday
    morning.
  - Flood stage is 25.0 feet.



&&


                Fld   Observed  Forecasts (7:00 am)
Location        Stg    Stage    Tue   Wed   Thu   Fri   Sat

Missouri River
  St. Charles   25.0    25.4    25.0  24.2  23.1  22.3  22.3



&&

LAT...LON 3891 9033 3886 9018 3881 9017 3859 9072
      3865 9078


$$

MOC051-151-080300-
/O.EXT.KLSX.FL.W.0037.000000T0000Z-240509T0900Z/
/MOAM7.1.ER.240504T0824Z.240506T1800Z.240508T0300Z.UU/
946 AM CDT Mon May 6 2024

...FLOOD WARNING NOW IN EFFECT UNTIL EARLY THURSDAY MORNING...

* WHAT...Minor flooding is forecast.

* WHERE...Osage River near Mari-Osa Campground.

* WHEN...Until early Thursday morning.

* IMPACTS...At 20.0 feet, Near this stage the lowest two campsites 
  at Mari-Osa campground begin flooding.

* ADDITIONAL DETAILS...
  - There is no current observed data.
  - Forecast...The river is expected to fall below flood stage
    late tomorrow evening and continue falling to 16.8 feet
    Saturday morning.
  - Flood stage is 19.0 feet.


&&

LAT...LON 3849 9199 3849 9202 3847 9202 3853 9204
      3853 9202


$$

MOC099-189-080300-
/O.EXT.KLSX.FL.W.0032.000000T0000Z-240510T0300Z/
/ARNM7.1.ER.240430T1955Z.240502T1200Z.240508T2100Z.NO/
946 AM CDT Mon May 6 2024

...FLOOD WARNING NOW IN EFFECT UNTIL LATE THURSDAY EVENING...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Meramec River near Arnold.

* WHEN...Until late Thursday evening.

* IMPACTS...At 24.7 feet, Hawkins Road south of Meramec Bottom Road 
  begins flooding.

* ADDITIONAL DETAILS...
  - At 9:30 AM CDT Monday the stage was 24.7 feet.
  - Forecast...The river is expected to rise to a crest of 24.8
    feet tomorrow morning. It will then fall below flood stage
    Wednesday afternoon.
  - Flood stage is 24.0 feet.



&&


               Fld   Observed  Forecasts (7:00 am)
Location       Stg    Stage    Tue   Wed   Thu   Fri   Sat

Meramec River
  Arnold       24.0    24.7    24.8  24.3  23.5  22.8  22.4



&&

LAT...LON 3848 9043 3848 9039 3846 9032 3841 9034
      3845 9043


$$

MOC027-151-080300-
/O.EXT.KLSX.FL.W.0029.000000T0000Z-240509T1330Z/
/CMSM7.1.ER.240429T1217Z.240506T1240Z.240508T0130Z.NO/
946 AM CDT Mon May 6 2024

...FLOOD WARNING NOW IN EFFECT UNTIL THURSDAY MORNING...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Missouri River near Chamois.

* WHEN...Until Thursday morning.

* IMPACTS...At 17.0 feet, Flood Stage:  Lower lying bottom land 
  begins to flood.

* ADDITIONAL DETAILS...
  - At 7:40 AM CDT Monday the stage was 18.5 feet.
  - Forecast...The river is expected to fall below flood stage
    tomorrow evening and continue falling to 15.1 feet Saturday
    morning.
  - Flood stage is 17.0 feet.



&&


                Fld   Observed  Forecasts (7:00 am)
Location        Stg    Stage    Tue   Wed   Thu   Fri   Sat

Missouri River
  Chamois       17.0    18.5    17.7  16.4  15.1  15.2  15.1



&&

LAT...LON 3871 9185 3873 9161 3866 9161 3865 9190
      3858 9194 3864 9198


$$

MOC073-139-080300-
/O.EXT.KLSX.FL.W.0028.000000T0000Z-240508T1800Z/
/HRNM7.1.ER.240429T1600Z.240430T2200Z.240507T1200Z.NO/
946 AM CDT Mon May 6 2024

...FLOOD WARNING NOW IN EFFECT UNTIL EARLY WEDNESDAY AFTERNOON...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Missouri River at Hermann.

* WHEN...Until early Wednesday afternoon.

* IMPACTS...At 22.3 feet, Southern portions of Old Rock Road and 
  Twisters Road south of Rhineland begin flooding near this height.

* ADDITIONAL DETAILS...
  - At 9:30 AM CDT Monday the stage was 22.2 feet.
  - Forecast...The river is expected to fall below flood stage
    tomorrow morning and continue falling to 14.8 feet Monday,
    May 13.
  - Flood stage is 21.0 feet.



&&


                Fld   Observed  Forecasts (7:00 am)
Location        Stg    Stage    Tue   Wed   Thu   Fri   Sat

Missouri River
  Hermann       21.0    22.2    21.0  19.5  18.0  17.9  17.9



&&

LAT...LON 3875 9136 3866 9119 3861 9123 3866 9139
      3866 9161 3873 9161


$$

MOC179-080300-
/O.CON.KLSX.FL.W.0054.000000T0000Z-240508T1930Z/
/ANNM7.1.ER.240506T0801Z.240506T1800Z.240507T1330Z.NO/
946 AM CDT Mon May 6 2024

...FLOOD WARNING REMAINS IN EFFECT UNTIL EARLY WEDNESDAY AFTERNOON...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Black River near Annapolis.

* WHEN...Until early Wednesday afternoon.

* ADDITIONAL DETAILS...
  - At 9:15 AM CDT Monday the stage was 9.6 feet.
  - Forecast...The river is expected to rise to a crest of 11.5
    feet this afternoon. It will then fall below flood stage
    tomorrow morning.
  - Flood stage is 8.0 feet.



&&


             Fld   Observed  Forecasts (7:00 am)
Location     Stg    Stage    Tue   Wed   Thu   Fri   Sat

Black River
  Annapolis  8.0     9.6     8.2   6.2   5.7   5.6   MSG



&&

LAT...LON 3743 9087 3745 9078 3724 9074 3724 9079


$$

MRB
635 
WGUS83 KLSX 070307
FLSLSX

Flood Statement
National Weather Service St Louis MO
1007 PM CDT Mon May 6 2024

...The Flood Warning is extended for the following rivers in 
Missouri...

  Missouri River near Chamois.

  Missouri River at Hermann.

...The Flood Warning continues for the following rivers in 
Missouri...

  Missouri River at St. Charles.

River forecasts are based on observed precipitation and forecast 
precipitation for the next 24 hours.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

This product, along with additional weather and stream information, 
is available at https://water.noaa.gov/wfo/lsx

&&

MOC027-151-081515-
/O.EXT.KLSX.FL.W.0029.000000T0000Z-240513T0600Z/
/CMSM7.1.ER.240429T1217Z.240506T1240Z.240511T1800Z.NO/
1007 PM CDT Mon May 6 2024

...FLOOD WARNING NOW IN EFFECT UNTIL MONDAY, MAY 13...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Missouri River near Chamois.

* WHEN...Until Monday, May 13.

* IMPACTS...At 17.0 feet, Flood Stage:  Lower lying bottom land 
  begins to flood.

* ADDITIONAL DETAILS...
  - At 7:40 AM CDT Monday the stage was 18.5 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 7:40 AM CDT Monday was 18.5 feet.
  - Forecast...The river will fall below flood stage early
    Wednesday morning to 16.6 feet early Thursday morning. It
    will then rise above flood stage Friday morning to 17.3 feet
    early Saturday morning. It will fall below flood stage again
    early Saturday afternoon.
  - Flood stage is 17.0 feet.



&&


                Fld   Observed  Forecasts (7:00 am)
Location        Stg    Stage    Wed   Thu   Fri   Sat   Sun

Missouri River
  Chamois       17.0    18.5    16.9  16.7  17.0  17.2  MSG



&&

LAT...LON 3871 9185 3873 9161 3866 9161 3865 9190
      3858 9194 3864 9198


$$

MOC073-139-081515-
/O.EXT.KLSX.FL.W.0028.000000T0000Z-240509T0000Z/
/HRNM7.1.ER.240429T1600Z.240430T2200Z.240507T1800Z.NO/
1007 PM CDT Mon May 6 2024

...FLOOD WARNING NOW IN EFFECT UNTIL WEDNESDAY EVENING...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Missouri River at Hermann.

* WHEN...Until Wednesday evening.

* IMPACTS...At 22.3 feet, Southern portions of Old Rock Road and 
  Twisters Road south of Rhineland begin flooding near this height.

* ADDITIONAL DETAILS...
  - At 9:30 PM CDT Monday the stage was 21.8 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 9:30 PM CDT Monday was 22.5 feet.
  - Forecast...The river is expected to fall below flood stage
    early tomorrow afternoon and continue falling to 15.6 feet
    Monday, May 13.
  - Flood stage is 21.0 feet.



&&


                Fld   Observed  Forecasts (7:00 am)
Location        Stg    Stage    Wed   Thu   Fri   Sat   Sun

Missouri River
  Hermann       21.0    21.8    20.4  19.8  20.0  20.2  19.0



&&

LAT...LON 3875 9136 3866 9119 3861 9123 3866 9139
      3866 9161 3873 9161


$$

MOC183-189-081515-
/O.CON.KLSX.FL.W.0053.000000T0000Z-240508T1800Z/
/SCLM7.1.ER.240505T1736Z.240506T1100Z.240507T1200Z.NO/
1007 PM CDT Mon May 6 2024

...FLOOD WARNING REMAINS IN EFFECT UNTIL EARLY WEDNESDAY AFTERNOON...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Missouri River at St. Charles.

* WHEN...Until early Wednesday afternoon.

* IMPACTS...At 25.0 feet, Downstream near this stage, Missouri Route 
  H at Island Road and agricultural bottomland may begin flooding, 
  depending on Mississippi River flow and backwater.

* ADDITIONAL DETAILS...
  - At 9:30 PM CDT Monday the stage was 25.2 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 9:30 PM CDT Monday was 25.4 feet.
  - Forecast...The river is expected to fall below flood stage
    tomorrow morning and continue falling to 23.8 feet Saturday
    evening.
  - Flood stage is 25.0 feet.



&&


                Fld   Observed  Forecasts (7:00 am)
Location        Stg    Stage    Wed   Thu   Fri   Sat   Sun

Missouri River
  St. Charles   25.0    25.2    24.5  23.9  23.6  23.8  MSG



&&

LAT...LON 3891 9033 3886 9018 3881 9017 3859 9072
      3865 9078


$$

Maples
539 
WGUS83 KLSX 071438
FLSLSX

Flood Statement
National Weather Service St Louis MO
938 AM CDT Tue May 7 2024

...The Flood Warning is extended for the following rivers in 
Missouri...

  Osage River near Mari-Osa Campground.

  Missouri River at Hermann.

...The Flood Warning continues for the following rivers in 
Missouri...

  Missouri River near Chamois.

...The Flood Warning is cancelled for the following rivers in 
Missouri...

  Missouri River at St. Charles.

River forecasts are based on observed precipitation and forecast 
precipitation for the next 24 hours.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

This product, along with additional weather and stream information, 
is available at https://water.noaa.gov/wfo/lsx

&&

MOC183-189-071545-
/O.CAN.KLSX.FL.W.0053.000000T0000Z-240507T1438Z/
/SCLM7.1.ER.240505T1736Z.240506T1100Z.240507T0845Z.NO/
938 AM CDT Tue May 7 2024

...FLOOD WARNING IS CANCELLED...

The Flood Warning is cancelled for
  the Missouri River at St. Charles.

* ADDITIONAL DETAILS...
  - At 9:00 AM CDT Tuesday the stage was 24.9 feet.
  - Forecast...The river is expected to fall to 23.8 feet Sunday
    morning.



&&


                Fld   Observed  Forecasts (7:00 am)
Location        Stg    Stage    Wed   Thu   Fri   Sat   Sun

Missouri River
  St. Charles   25.0    24.9    24.7  24.6  24.1  24.0  23.8



&&

LAT...LON 3891 9033 3886 9018 3881 9017 3859 9072
      3865 9078


$$

MOC051-151-090245-
/O.EXT.KLSX.FL.W.0037.000000T0000Z-240510T1200Z/
/MOAM7.1.ER.240504T0824Z.240508T0600Z.240509T0600Z.UU/
938 AM CDT Tue May 7 2024

...FLOOD WARNING NOW IN EFFECT UNTIL FRIDAY MORNING...

* WHAT...Minor flooding is forecast.

* WHERE...Osage River near Mari-Osa Campground.

* WHEN...Until Friday morning.

* IMPACTS...At 20.0 feet, Near this stage the lowest two campsites 
  at Mari-Osa campground begin flooding.

* ADDITIONAL DETAILS...
  - There is no current observed data.
  - Forecast...The river will rise to 19.2 feet tomorrow evening.
    It will then fall below flood stage early Thursday morning to
    18.4 feet Friday morning. It will rise to 18.9 feet Saturday
    morning. It will then fall again and remain below flood
    stage.
  - Flood stage is 19.0 feet.



&&


 Fld   Observed  Forecasts (7:00 am)
 Stg    Stage    Wed   Thu   Fri   Sat   Sun



&&

LAT...LON 3849 9199 3849 9202 3847 9202 3853 9204
      3853 9202


$$

MOC027-151-090245-
/O.EXT.KLSX.FL.W.0029.000000T0000Z-240513T0400Z/
/CMSM7.1.ER.240429T1217Z.240506T1240Z.240511T1600Z.NO/
938 AM CDT Tue May 7 2024

...FLOOD WARNING NOW IN EFFECT UNTIL LATE SUNDAY EVENING...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Missouri River near Chamois.

* WHEN...Until late Sunday evening.

* IMPACTS...At 17.0 feet, Flood Stage:  Lower lying bottom land 
  begins to flood.

* ADDITIONAL DETAILS...
  - At 9:18 AM CDT Tuesday the stage was 17.5 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 9:18 AM CDT Tuesday was 17.5 feet.
  - Forecast...The river will fall below flood stage early
    Thursday afternoon to 16.9 feet early Friday morning. It will
    then rise above flood stage Friday morning to 17.3 feet early
    Saturday morning. It will fall below flood stage again late
    Saturday morning.
  - Flood stage is 17.0 feet.



&&


                Fld   Observed  Forecasts (7:00 am)
Location        Stg    Stage    Wed   Thu   Fri   Sat   Sun

Missouri River
  Chamois       17.0    17.5    17.7  17.1  17.0  17.2  15.4



&&

LAT...LON 3871 9185 3873 9161 3866 9161 3865 9190
      3858 9194 3864 9198


$$

MOC073-139-090245-
/O.EXT.KLSX.FL.W.0028.000000T0000Z-240510T0900Z/
/HRNM7.1.ER.240429T1600Z.240430T2200Z.240509T0300Z.NO/
938 AM CDT Tue May 7 2024

...FLOOD WARNING NOW IN EFFECT UNTIL EARLY FRIDAY MORNING...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Missouri River at Hermann.

* WHEN...Until early Friday morning.

* IMPACTS...At 21.3 feet, The southern end of School House Road 
  south of Rhineland begins flooding near this height.

* ADDITIONAL DETAILS...
  - At 8:30 AM CDT Tuesday the stage was 21.6 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 8:30 AM CDT Tuesday was 22.2 feet.
  - Forecast...The river is expected to fall below flood stage
    late tomorrow evening and continue falling to 14.5 feet
    Tuesday, May 14.
  - Flood stage is 21.0 feet.



&&


                Fld   Observed  Forecasts (7:00 am)
Location        Stg    Stage    Wed   Thu   Fri   Sat   Sun

Missouri River
  Hermann       21.0    21.6    21.3  20.7  20.2  20.6  19.0



&&

LAT...LON 3875 9136 3866 9119 3861 9123 3866 9139
      3866 9161 3873 9161


$$

MRB

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at May 5, 4:57 AM CDT, 4 hours 28 minutes earlier. Its key messages:

  • Scattered strong to severe thunderstorms are expected late Monday night into early Tuesday morning mainly along and west of the Mississippi River.
  • Additional rounds of severe thunderstorms are possible on Tuesday and Wednesday across portions of the area. However, severe weather on each day will depend on exactly what happens the day prior, which is uncertain at this time.
Area forecast discussion, May 5, 4:57 AM CDT, 4 hours 28 minutes before
Area Forecast Discussion...Updated Aviation
National Weather Service Saint Louis MO
457 AM CDT Sun May 5 2024

.KEY MESSAGES...

- Scattered strong to severe thunderstorms are expected late
  Monday night into early Tuesday morning mainly along and west of
  the Mississippi River.

- Additional rounds of severe thunderstorms are possible on
  Tuesday and Wednesday across portions of the area. However,
  severe weather on each day will depend on exactly what happens
  the day prior, which is uncertain at this time.

&&

.SHORT TERM... (Through Monday Night)
Issued at 319 AM CDT Sun May 5 2024

A shortwave can be seen in water vapor imagery drifting slowly
northeastward across the Southern Plains within southwesterly flow
that extends across the Midwest. At the surface, high pressure
extends southward out of the Northern Plains and Upper-Midwest into
the Middle Mississippi Valley. Through the day today, this high will
gradually shift eastward as the shortwave and its surface reflection
move toward the area. Guidance has been trending this system slower
and further south in recent initializations, leading to most of the
day today being dry for much of the area. Rain chances will increase
this evening mainly over southeastern Missouri and southwestern
Illinois and continue through the overnight hours as the shortwave
slowly pivots across the region.

Tomorrow, the shortwave will continue east-northeastward into the
Ohio Valley as southwesterly flow aloft resumes over the CWA. A warm
front will lift northward through the area as southerly low-level
flow ushers in warm, moist air. As a result, afternoon temperatures
across the CWA will see 5-10 degree bump over what is expected
today. The increase in moisture will also increase instability over
the CWA during the day into the overnight hours. Subtle ridging in
the wake of the shortwave is expected to keep convection mostly at
bay across much of the area. However, I can't rule out some isolated
afternoon showers and weak thunderstorms mainly over portions of
southeastern Missouri and southwestern Illinois given the closer
proximity to the slowly departing shortwave.

Lapse rates become increasingly conducive for convection Monday
night, and MUCAPE will hover around 1,000 J/kg across the area.
Afternoon convection from the Plains is expected to congeal into
multiple line segments as it moves eastward toward our CWA during
the overnight hours. Given aforementioned MUCAPE and 0-6 km of
around 30 kts, this convection will be able to sustain itself at
least through central Missouri and toward the Mississippi River
during the overnight hours. Damaging wind gusts and a tornado or two
are possible before convection weakens.

Elmore

&&

.LONG TERM... (Tuesday through Saturday)
Issued at 319 AM CDT Sun May 5 2024

At the start of the period on Tuesday, southwesterly flow will
reside over the Middle Mississippi Valley as a shortwave pivots over
the region. Guidance has been trending more aggressive with the
Monday night/Tuesday morning convection rolling into the area from
the Plains, which raises some questions as to how much we will be
able to destabilize Tuesday afternoon. Where the early morning
convection doesn't stabilize the atmosphere, 50+ kts of 0-6 km shear
and around 2,000 J/kg of SBCAPE will create an environment conducive
for severe thunderstorms. However, the early morning convection may
cause this environment to be located east and/or south of the CWA.

On Wednesday, the trough will reload as another shortwave pivots
through the Central Plains and into the Midwest. In turn, a warm
front will lift through the Middle Mississippi Valley as a surface
low moves toward the region. Within the warm sector ahead of the
low, SBCAPE of at least 1,000-1,500 J/kg per deterministic guidance
and ensemble means will reside among about 50 kts of 0-6 km bulk
shear. Assuming this environment is realized, severe thunderstorms
capable of all hazards will be possible. However, where exactly this
threat occurs depends on how far north the warm front reaches and
the timing of the cold front.

In the wake of Wednesday's cold front on Thursday, ensemble clusters
show flow aloft over the Middle Mississippi Valley will become
increasingly northwesterly as the upper-level trough expands
eastward and shears apart, forming a cutoff over the western CONUS.
Beneath the western periphery of the main trough now over the
eastern CONUS, deep northwesterly flow will advect cooler air into
the region, with confidence increasing that temperatures will run
below normal to end the week into next weekend, as ensemble means
have been trending cooler.

Elmore

&&

.AVIATION...  (For the 12z TAFs through 12z Monday Morning)
Issued at 453 AM CDT Sun May 5 2024

VFR flight conditions are expected through a majority of the day
today. This evening, a weather system will approach the terminals
from the south, bringing scattered showers and thunderstorms to
the region. Given the expected coverage of this convection,
confidence is low in direct impacts to local terminals. However,
if terminals are directly impacted, brief drops to MVFR or IFR
visibilities are possible. This convection is expected to remain
south of KUIN. Lower ceilings will also accompany the rain
chances, with IFR ceilings possible at the very end of the TAF
period. However, given uncertainty in the timing at the end of the
period, these conditions have been left out for now.

Elmore

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...None.
IL...None.
&&

WFO LSX
Hazardous weather outlook, May 5, 3:33 AM CDT, 5 hours 52 minutes before
Hazardous Weather Outlook
National Weather Service St Louis MO
333 AM CDT Sun May 5 2024

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-060845-
Greene IL-Macoupin IL-Montgomery IL-Bond IL-Fayette IL-Clinton IL-
Marion IL-Washington IL-Randolph IL-Adams IL-Brown IL-Pike IL-
Calhoun IL-Jersey IL-Madison IL-Saint Clair IL-Monroe IL-Knox MO-
Lewis MO-Shelby MO-Marion MO-Monroe MO-Ralls MO-Pike MO-Boone MO-
Audrain MO-Moniteau MO-Cole MO-Osage MO-Callaway MO-Montgomery MO-
Lincoln MO-Gasconade MO-Warren MO-Saint Charles MO-Franklin MO-
Saint Louis MO-Saint Louis City MO-Jefferson MO-Crawford MO-
Washington MO-Saint Francois MO-Sainte Genevieve MO-Iron MO-
Madison MO-Reynolds MO-
333 AM CDT Sun May 5 2024

This Hazardous Weather Outlook is for portions of eastern and
central Missouri as well as west central and southwest Illinois.

.DAY ONE...Today and tonight.

Isolated to scattered thunderstorms are expected this evening and
tonight across portions of southeastern Missouri and southwestern
Illinois.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

There is a chance of thunderstorms at times Monday through Saturday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

Elmore

Nearby

River Flood Warnings in Missouri, 2024Every river flood warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.